Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 68, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 21, 2008, 5:44 PM EDT for Palm Beach County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2008, 5:44 PM EDT (21:44 UTC)
- Expired
- Jun 21, 2008, 6:09 PM EDT
- In force
- 25 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 136 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2108 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 212144
SVRMFL
FLC099-212230-
/O.NEW.KMFL.SV.W.0068.080621T2144Z-080621T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
544 PM EDT SAT JUN 21 2008
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PALM BEACH COUNTY IN SOUTH FLORIDA.
* UNTIL 630 PM EDT
* AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM JUPITER TO OKEELANTA...AND
MOVING EAST AT 23 MPH.
* THE LINE OF STORMS WILL AFFECT...
TEQUESTA...
LION COUNTRY SAFARI...
JUNO BEACH...
PALM BEACH GARDENS...
NORTH PALM BEACH...
RIVIERA BEACH...
AND SURROUNDING COMMUNITIES.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2648 8027 2657 8082 2697 8023 2696 8015
2698 8014 2697 8011 2698 8010 2697 8007
2684 8004 2682 8002 2678 8002 2678 8005
2675 8002
TIME...MOT...LOC 2144Z 268DEG 20KT 2694 8016 2660 8061
$$
GREGORIA1 follow-up statement
000
WWUS52 KMFL 212209 RRA
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
609 PM EDT SAT JUN 21 2008
FLC099-212219-
/O.CAN.KMFL.SV.W.0068.000000T0000Z-080621T2230Z/
PALM BEACH FL-
609 PM EDT SAT JUN 21 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PALM BEACH COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORMS HAVE
WEAKENED. THUS...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2648 8027 2657 8082 2697 8023 2696 8015
2698 8014 2697 8011 2698 8010 2697 8007
2684 8004 2682 8002 2678 8002 2678 8005
2675 8002
TIME...MOT...LOC 2209Z 268DEG 20KT 2694 8000 2660 8045
$$
GREGORIAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:40 PM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jun 21, 2:40 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 240 PM EDT SAT JUN 21 2008 .DISCUSSION... AS OF EARLY THIS AFTERNOON...EAST COAST SEA BREEZE HAD MOVED INLAND TO A LINE BISECTING METRO PALM BEACH COUNTY SOUTH TO ALONG U.S. 27 IN BROWARD AND KROME AVE IN MIAMI-DADE. OUTSIDE OF PALM BEACH COUNTY CONVECTION HAS BEEN SLOW TO FIRE AS ATMOSPHERE HAS APPARENTLY STABILIZED SOME SINCE THIS MORNING...BUT ISOLATED DEVELOPMENT WAS BEGINNING TO TAKE PLACE IN BROWARD COUNTY. WEST COAST SEA BREEZE HAS PUSHED INLAND A GOOD WAYS WITH SCATTERED CONVECTION FIRING ALONG IT. THINK THAT AS THE AFTERNOON WEARS ON AT LEAST SCATTERED ACTIVITY WILL BEGIN TO FILL IN ON BOTH SEA BREEZES WITH SLOW E/NE MOTION EXPECTED. GRADUAL INCREASE IN ACTIVITY IS EXPECTED TOWARDS LATE AFTERNOON WITH CONVECTIVE COVERAGE FILLING IN AS SEA BREEZES BEGIN TO CONVERGE A LITTLE WEST OF THE EAST COAST METRO AREAS. TO THE NORTH...WIDESPREAD CIRRUS BLOWOFF FROM CONVECTION IN CENTRAL FL COVERS MUCH OF THE LAKE OKEECHOBEE REGION AND THIS HAS STABILIZED THINGS. HOWEVER...A STRONG OUTFLOW BOUNDARY CONTINUES TO PRESS SOUTH FROM JUST NORTH OF OKEECHOBEE/KOBE TO JUST NORTH OF PUNTA GORDA AND MAY FIRE ADDITIONAL CONVECTION AS IT WORKS SOUTH INTO THESE AREAS. ONE OR TWO STRONG STORMS STILL APPEAR POSSIBLE THIS AFTERNOON WITH GUSTY WINDS FROM WET MICROBURSTS BEING THE MAIN THREAT ALONG WITH HEAVY RAINFALL. THE MEAN TROUGH WILL REMAIN IN PLACE ACROSS THE EASTERN CONUS WITH SOUTHERN EXTENSION INTO THE NORTHERN GULF OF MEXICO TOMORROW. AT THE SURFACE...LIGHT S/SSW FLOW WILL PREVAIL LEADING TO GOOD SEA BREEZE DEVELOPMENT BY MID DAY ON THE EAST COAST. LIGHT WINDS WILL LIMIT MAGNITUDE OF CONVERGENCE ALONG THE BOUNDARY UNTIL IT GETS INLAND...SO THINK COVERAGE OF STORMS WILL BE LESS ON THE EAST COAST TOMORROW THAN THE PAST 2 DAYS. MODEL FCST SOUNDINGS ALSO SHOW A SLIGHT BIT OF WARMING IN THE 600-700MB LAYER AS WELL AS SOME SLIGHT OVERALL DRYING WHICH SHOULD LIMIT COVERAGE. EXPECT AS SEA BREEZE GETS INLAND HOWEVER THAT AT LEAST SCT THUNDERSTORMS WILL DEVELOP AND WITH THE MEAN S/SW FLOW MIGRATE N/NE TOWARDS THE LAKE OKEECHOBEE/PALM BEACH COUNTY AREA AND WILL HAVE HIGHEST POPS HERE AS A RESULT. THE UPPER TROUGH LIFTS UP THE EAST COAST A LITTLE BIT ON MONDAY ALLOWING THE SFC-500MB RIDGE OVER THE CENTRAL ATLANTIC TO BUILD WEST ACROSS THE FL PENINSULA. THIS WILL BRING AN INCREASING EASTERLY FLOW REGIME BACK TO THE REGION WITH A GOOD EAST COAST SEA BREEZE STARTING EACH DAY THROUGH MID WEEK...BUT THE FLOW WILL BE LIGHT ENOUGH FOR WEST COAST SEA BREEZE DEVELOPMENT AND PSBL LAKE BREEZE DEVELOPMENT AS WELL. AS A RESULT...MORE NIGHTTIME/EARLY MORNING SHOWERS OR A STORM ARE PSBL ACROSS THE EAST COAST METRO AREAS WITH MOST AFTERNOON ACTIVITY ACROSS THE INTERIOR AND WEST COAST...BUT GRADUALLY WARMING MID LEVELS WILL LEAD TO LOWER OVERALL POPS MON-WED THAN WE HAVE SEEN RECENTLY. THIS GENERAL PATTERN WILL HOLD THROUGH THE END OF THE WEEK...WITH MODELS INDICATING ALTERNATING PERIODS OF SLIGHTLY DRIER LOW LEVELS AND LOW LEVEL MOISTURE SURGES WHICH COULD LEAD TO SLIGHT LOWER AND HIGHER POPS. THE GFS INDICATES WEAKER STEERING FLOW THURSDAY AND BEYOND WHICH MAY BRING BETTER CHANCES FOR STORMS TO EASTERN AREAS...BUT THERE IS SOME DISAGREEMENT AMONGST THE MODELS REGARDING THIS SCENARIO. DUE TO THE SLOW MOVEMENT OF THE THUNDERSTORMS TOMORROW...HEAVY RAINFALL WILL REMAIN A THREAT. && .AVIATION... THUNDERSTORMS EXPECTED TO CONTINUE DEVELOPING NEAR EASTERN TERMINALS ALONG EAST COAST SEA BREEZE THIS AFTERNOON WITH OTHER ACTIVITY MOVING IN FROM THE WEST POSSIBLY LATER THIS AFTERNOON/EARLY THIS EVENING. HAVE CARRIED VCTS WITH A TEMPO GROUP AS A RESULT OF THE HEIGHTENED CHANCE FOR STORMS. SOME STORMS MAY BE ACCOMPANIED BY BRIEF, STRONG LOW LEVEL WIND GUSTS WITH VARYING DIRECTIONS POSSIBLE NEAR OUTFLOW BOUNDARIES. && .MARINE... LIGHT SOUTHEASTERLY WINDS WILL CONTINUE ACROSS THE LOCAL WATERS THIS PERIOD LESS THAN 15 KNOTS WITH SEAS 3 FEET OR LESS. WINDS AND SEAS MAY BE LOCALLY HIGHER IN AND NEAR ANY THUNDERSTORMS AND MARINERS SHOULD EXERCISE CAUTION. && .FIRE WEATHER... NO CONCERNS AT THIS TIME AS DEWPOINTS WILL REMAIN IN THE 70S FOR MUCH OF THIS PERIOD. SMOKE FROM THE MYAKKA CUT FIRE MAY COMBINE WITH SOME PATCHY FOG TO CAUSE REDUCED VISIBILITIES ALONG THE SOUTHWEST/WESTERN LAKE OKEECHOBEE SHORE COMMUNITIES TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 89 76 90 / 30 40 20 30 FORT LAUDERDALE 77 89 78 89 / 20 30 20 30 MIAMI 77 90 78 90 / 20 30 20 30 NAPLES 75 90 74 92 / 20 30 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...STRASSBERG SHORT TERM/AVIATION...18/GR
Hazardous weather outlook, Jun 21, 9:30 AM EDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 930 AM EDT SAT JUN 21 2008 FLZ063-066>075-168-172>174-220200- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 930 AM EDT SAT JUN 21 2008 ...NUMEROUS THUNDERSTORMS EXPECTED TODAY WITH STRONG TO POSSIBLY SEVERE STORMS POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS MOST OF MAINLAND SOUTH FLORIDA ONCE AGAIN TODAY. THE PRIMARY HAZARD EXPECTED WITH THESE STORMS WILL BE STRONG GUSTY WINDS AND FREQUENT TO EXCESSIVE LIGHTNING STRIKES. WIND: THE STRONGEST STORMS WILL LIKELY PRODUCE WIND GUSTS FROM 50 TO 60 MPH. HAIL: THE STRONGEST STORMS HAVE THE CAPABILITY OF PRODUCING PEA TO DIME SIZED HAIL. TORNADOS: THERE IS A SLIGHT RISK OF WATERSPOUTS OVER ALL MARINE AREAS TODAY. FLOODING: A LIGHT SOUTHWESTERLY STEERING FLOW WILL RESULT IN A SLOW MOVEMENT OF ANY STORM THAT DEVELOPS. THIS, IN TURN, WILL RESULT IN LOCALLY HEAVY RAINFALL, LEADING TO PONDING OF WATER IN POORLY DRAINED LOCATIONS. VISIBILITY: A MIXTURE OF SMOKE AND FOG TO THE IMMEDIATE WEST OF SMOLDERING WILDFIRES AROUND THE WESTERN EDGE OF LAKE OKEECHOBEE MAY RESULT IN VISIBILITY REDUCTIONS TO ONE MILE OR LESS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE ENTIRE AREA THROUGH THE MIDDLE OF NEXT WEEK. LIGHTNING STRIKES WILL BE THE PRIMARY HAZARD, WITH ORGANIZED SEVERE WEATHER NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. PLEASE MONITOR THE SITUATION AND AT LEAST PHONE IN REPORTS. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GR
In the hours before
Special weather statement, Jun 21, 4:06 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
406 PM EDT SAT JUN 21 2008
FLZ067-068-168-212030-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
406 PM EDT SAT JUN 21 2008
...STRONG THUNDERSTORM MOVING ACROSS EASTERN PALM BEACH COUNTY...
AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORM EXTENDING FROM THE LOXAHATCHEE NATIONAL
WILDLIFE REFUGE TO BOYNTON BEACH...MOVING EAST AT 14 MPH.
THIS STORM WILL AFFECT...
BOCA RATON EQUESTRIAN CENTER...
VILLAGES OF ORIOLE...
VILLAGE OF GOLF...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES. PUBLIC REPORTED A BRIEF FUNNEL CLOUD WITH THIS STORM.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2654 8004 2651 8004 2649 8005 2645 8005
2643 8006 2639 8006 2636 8007 2645 8049
2666 8015 2662 8003 2655 8003
TIME...MOT...LOC 2006Z 281DEG 12KT 2651 8018
GREGORIASpecial weather statement, Jun 21, 4:10 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
410 PM EDT SAT JUN 21 2008
FLZ063-066-212045-
HENDRY FL-GLADES FL-
410 PM EDT SAT JUN 21 2008
...STRONG THUNDERSTORM MOVING ACROSS NORTHERN HENDRY AND SOUTHERN
GLADES COUNTIES...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR ORTONA...MOVING EAST AT 17
MPH.
THIS STORM WILL AFFECT...
LAKE HICPOCHEE...
MOORE HAVEN...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2699 8106 2698 8108 2695 8106 2692 8107
2692 8108 2693 8110 2689 8111 2688 8109
2685 8109 2683 8106 2682 8100 2671 8096
2666 8144 2688 8145 2702 8107
TIME...MOT...LOC 2010Z 252DEG 14KT 2680 8125
GREGORIASpecial weather statement, Jun 21, 4:12 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 412 PM EDT SAT JUN 21 2008 FLZ071-073-212100- INLAND BROWARD COUNTY FL-INLAND MIAMI-DADE FL- 412 PM EDT SAT JUN 21 2008 ...STRONG THUNDERSTORMS MOVING ACROSS THE EVERGLADES... AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF DADE-COLLIER TRAINING AIRPORT TO 8 MILES NORTHWEST OF HOMESTEAD GENERAL AIRPORT...MOVING NORTHEAST AT 10 MPH. THESE STORMS WILL AFFECT... AREAS WEST OF KROME AVENUE. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 40 MPH...DIME-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2557 8048 2546 8074 2598 8087 2612 8050 TIME...MOT...LOC 2012Z 237DEG 8KT 2589 8075 2557 8064 TINGLER
Special weather statement, Jun 21, 4:41 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
441 PM EDT SAT JUN 21 2008
FLZ067-068-071-072-168-172-212130-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
441 PM EDT SAT JUN 21 2008
...STRONG THUNDERSTORM MOVING ACROSS PARKLAND AND COCONUT CREEK...
AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR PARKLAND AND THIS STORM WAS
NEARLY STATIONARY.
THIS STORM WILL AFFECT...
COCONUT CREEK...
POMPANO BEACH...
PARKLAND...
NORTH POMPANO BEACH...
SANDALFOOT COVE...
MARGATE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2620 8010 2619 8031 2633 8031 2634 8020
2638 8019 2638 8008
TIME...MOT...LOC 2041Z 214DEG 2KT 2629 8024
TINGLERSpecial weather statement, Jun 21, 5:11 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
511 PM EDT SAT JUN 21 2008
FLZ071-072-212215-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
511 PM EDT SAT JUN 21 2008
...STRONG THUNDERSTORMS MOVING ACROSS BROWARD COUNTY...
AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MILE MARKER 30 ON
ALLIGATOR ALLEY TO MIRAMAR...MOVING NORTHEAST AT 23 MPH. ALSO...
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH 6 PM.
THESE STORMS WILL AFFECT...
EAST TOLL GATE ON ALLIGATOR ALLEY...
INTERSECTION I-75 AND U.S. 27...
NORTH PERRY AIRPORT...
COOPER CITY...
DAVIE...
PLANTATION...
WESTON...
SUNRISE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 45 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF 40 TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2624 8049 2630 8040 2617 8021 2600 8022
2598 8041 2614 8055
TIME...MOT...LOC 2111Z 207DEG 20KT 2618 8052 2600 8034
TINGLERLocal storm report, Jun 21, 5:43 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
543 PM EDT SAT JUN 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL WESTON 26.11N 80.39W
06/21/2008 E0.75 INCH BROWARD FL TRAINED SPOTTER
SPOTTER REPORTED PENNY SIZE HAIL AND LARGE TREE BRANCHES
DOWN NEAR I-595 IN WESTON AREA.
&&
RIVERAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 10:05 AM EDT | Special Marine Warning | MFL | 55 min | |
| Jun 21, 2:03 PM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Jun 21, 3:37 PM EDT | Special Weather Statement | MFL | Miami-Dade | 23 min |
| Jun 21, 3:41 PM EDT | Special Weather Statement | MFL | Palm Beach | 34 min |
| Jun 21, 4:06 PM EDT | Special Weather Statement | MFL | Palm Beach | 24 min |
| Jun 21, 4:10 PM EDT | Special Weather Statement | MFL | Glades | 35 min |
| Jun 21, 4:12 PM EDT | Special Weather Statement | MFL | Miami-Dade | 48 min |
| Jun 21, 4:21 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 39 min |
| Jun 21, 4:25 PM EDT | Special Marine Warning | MFL | 95 min | |
| Jun 21, 4:26 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 49 min |
| Jun 21, 4:41 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Jun 21, 4:43 PM EDT | Tornado Warning | MFL | Hendry, Palm Beach | 32 min |
| Jun 21, 5:11 PM EDT | Special Weather Statement | MFL | Broward | 64 min |
| Jun 21, 5:12 PM EDT | Tornado Warning | MFL | Palm Beach | 33 min |
| Jun 21, 5:21 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 54 min |
| Jun 21, 5:43 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 27 min |
| Jun 21, 5:50 PM EDT | Special Marine Warning | MFL | 115 min | |
| Jun 21, 6:27 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Jun 21, 6:58 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| Jun 21, 7:12 PM EDT | Special Weather Statement | MFL | Monroe | 33 min |
| Jun 21, 7:40 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jun 21, 7:50 PM EDT | Special Weather Statement | MFL | Miami-Dade | 25 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.